Article citationsMore>>

J. Smoller, A. Wassermann, S. T. Yau and J. McLeod, “Smooth Static Solutions of the Einstein-Yang-Mills Equations,” Communications in Mathematical Physics, Vol. 143, No. 1, 1991, pp. 115-147. doi:10.1007/BF02100288

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top